# SDR YENA2023013100090

- Difficulty date: January 27, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 02577
- Aircraft time: 65,762 hours, 2,337 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SHEAR TIE LOC. BTW STR 40R-STR 41R AT FR 33 IN FWD CARGO COMPARTMENT; REMOVED AND REPLACED SHEAR TIE LOC.BTW STR40R-STR 41R AT FR 33 IN FWD CARGO COMPARTMENT IAW SRM A320-51-42-11 AND SRM A320-51-72-11, DWG D53231586. REF. AEROMAN NR 2022-703098 (JETBLUE NR-00027). (CONSIDERED AS A MAJOR REPAIR)
